# SDR HEEA064663

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407310102101
- Condition: Damaged
- Location: Main Rotor
- Part time: 2,408 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING HAD SEPARATED RUBBER.  SERIAL NUMBERS REMOVED ARE LK-2808, LK-2857, LK-2823, AND LK-2570.   REPLACED WITH SERIAL NUMBERS LK-4872, LK-4881, LK-4862 AND LK-4829.
